# SDR SWIA201641895

- Difficulty date: January 28, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 33,101 hours, 23,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 683-836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF OUT OF LIMITS RT RBL9 FLOOR SEAT RAIL BETWEEN FS 683.5 AND FS 836.5 FOUND CORROSION ON THE FLOORBEAM AT FS 708.00.  REPAIRED FS 697.50-FS 724.08 AT RBL 9.00 IAW REO AND SRM.
